# SDR SIMA20161117002

- Difficulty date: November 17, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 37,359 hours, 33,543 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Obstructed
- Location: Mlg Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

AFTER ROTATION AND DURING GEAR RETRACTION, RECEIVED "ACCESS DOORS OPEN" CAUTION MESSAGE AND FOWARD AVIONICS ACCESS HATCH OPEN INDICATION ON MFD DOORS PAGE-C/A-UPON FURTHER INVESTIGATION FOUND SEAL OBSTRUCTING SWITCH. RESEATED DOOR AND OPS CHECK GOOD IAW EMB 145 AMM 52-71-00. OPS CHECK GOOD
